# SDR AALA202209064792

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,989 hours, 14,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 27CBA EMERGENCY ESCAPE PATH LIGHTING LENS COVER BROKE. REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY AT SEAT 27
